The remainder in Tauberian theorems

Sonja Lyttkens

TBD mathscidoc:1701.332092

Arkiv for Matematik, 2, (6), 575-588, 1954.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:17 uploaded by arkivadmin ] [ 227 downloads ] [ 0 comments ]
@inproceedings{sonja1954the,
  title={The remainder in Tauberian theorems},
  author={Sonja Lyttkens},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203417952022901},
  booktitle={Arkiv for Matematik},
  volume={2},
  number={6},
  pages={575-588},
  year={1954},
}
Sonja Lyttkens. The remainder in Tauberian theorems. 1954. Vol. 2. In Arkiv for Matematik. pp.575-588. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203417952022901.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved